# SDR IPXA2020102361593

- Difficulty date: October 2, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 81,348 hours, 16,717 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01151
- Condition: Cracked
- Location: Bs 1250-1256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C L-3 DOOR JAMB INNER SKIN IS CRACKED BETWEEN STA 1256.75 & 1250.75 AND BETWEEN DOOR STOPS 6 & 7.  REPAIRED CRACKED L-3 DOOR JAMB INNER SKIN BETWEEN STA XOS 1256.75 & 1250.75 AND BETWEEN DOOR STOPS 6 & 7, IAW VT-SAA EA 011-5310-01-A8611 REV I/R AND UPS EO MD11-5310-78279-A.  (MAJOR)
